Well I'm on birth control for stomach problems now, problem => I missed one and took it the next day and then my period started. It wasnt supposed to. I thought it would stragiten out and stop like it usally does but no it didnt. I stoped taking the pink pills (3 weeks pink then one white) with only 2 days left on the pink. Since I started I started a new pack with the pink when I wasnt supposed to and now Im on the third pink pill tonight. I'm still on my period and I want it to stop. What should I do, stop taking the pills or go on?
Posts: 70 | From: Covington,Kentucky,USA | Registered: Jun 2005
| IP: Logged |
Now that you've started a new pack, regardless of whether or not you should have originally, continue taking it now as you should normally.
Your body is probably a little confused right now, and just because you're taking the hormone pills doesn't mean the period you're having is going to stop. For now all you can do is wait it out, there is no way you can force your body to stop a withdrawl bleed.
For future reference:
NO MATTER WHAT, always take your pills exactly as you're presrcribed to. If you miss a pill, follow the pack instructions (it's usually just to take it as soon as yo remember to) and continue as normal with the rest of your pack. If you experience a withdrawl bleed in the middle of a pack cycle while you're still taking the active pills, do not do anything different, continue taking the pills how you're supposed to.
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.